# SDR AT9900793

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE TAIL INTERIOR FRAME AT BS 1143 CRACKED.  INSTALLED NEW FRAME SECTION REPAIR AND SPLICES IAW TIMCO EO 99-1292.
